MathSciNet Relay Station
MathSciNet bibliographic data
MR1257861 60E15 (26D10)
Johnson, Roger W. A note on variance bounds for a function of a Pearson variate. Statist. Decisions 11 (1993), no. 3, 273–278.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement